Compulsive Behaviors Expert Forum
upped my dose...have Q for Dr
About This Forum:

Questions in the Compulsive Behaviors forum are answered by Ted A Grossbart, Ph.D. from Harvard Medical School.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

upped my dose...have Q for Dr

my doc upped my dose of anafranil.  he said it could take 1-3 weeks to notice anything.   should  I be disheartened because its been 10 days and I feel no different?
716143_tn?1232351325
You are really making yourself crazy on this one.  If it takes 3 weeks to know it takes 3 weeks!

tg

2 Comments
Blank
Avatar_n_tn
lol.   i know i am.            
Blank
Continue discussion Blank
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank